# SDR IPXA2022120288630

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 28,633 hours, 18,908 cycles
- System (JASC): 2300 · Communications System
- Part: Comms Unit
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**BOTH RADIOS TREMENDOUS SQUEAL BOTH AUDIO PANELS SWITCHED TO ALT FOR REMAINING OF FLT SQUEAL STARTED AT APPLICATION OF T/O POWERR/R OBSERVERS POSITION AUDIO SELECT PANEL PER AMM 23-51-01-404-014. NO FAULTS NOTED. THIS CLEARS M796611
